# SDR COMA0260684

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 12,697 hours, 12,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32156221
- Part serial: 489
- Condition: Malfunctioned
- Location: L/H
- Part time: 10,021 hours, 10,156 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5207 L/H AC HIGH PRESSURE WARNING DURING T/O.REPLACED THE L/H PRSOV.
